Alert archive / Mississippi / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 171, NWS New Orleans, LA

August 18, 2011Pearl River County, Mississippi; Washington Parish, Louisiana

NWS New Orleans, LA issued this severe thunderstorm warning at Aug 18, 2011, 4:59 PM CDT for Pearl River County, Mississippi; Washington Parish, Louisiana. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 18, 2011, 4:59 PM CDT (21:59 UTC)
Expired
Aug 18, 2011, 5:33 PM CDT
In force
34 min
Issued by
NWS New Orleans, LA
Area
Storm-based polygon

Counties Washington Parish, LA, Pearl River County, MS

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 10.0 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2011-08-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2124 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2011-08-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -17 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2124 J/kg
Mixed-layer CIN
-12 J/kg
Mixed-layer LCL
941 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
-17 m²/s²
0-3 km storm-relative helicity
106 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

760 
WUUS54 KLIX 182159
SVRLIX
LAC117-MSC109-182300-
/O.NEW.KLIX.SV.W.0171.110818T2159Z-110818T2300Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NEW ORLEANS LA
459 PM CDT THU AUG 18 2011

THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN WASHINGTON PARISH IN SOUTHEAST LOUISIANA...
  NORTHWESTERN PEARL RIVER COUNTY IN SOUTHERN MISSISSIPPI...

* UNTIL 600 PM CDT

* AT 456 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED 13 MILES NORTH OF CROSSROADS...
  OR 14 MILES NORTH OF BOGALUSA...AND MOVING SOUTH AT 15 MPH.

* THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL
  AREAS OF THE INDICATED COUNTY AND PARISH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE 
IMMEDIATELY FOR DAMAGING WINDS AND DEADLY CLOUD TO GROUND LIGHTNING. 
PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG 
BUILDING BUT AWAY FROM WINDOWS.

IN ADDITION TO DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING 
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY! LIGHTNING IS 
ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR 
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 3076 8957 3073 8984 3097 8982 3106 8983
      3101 8982 3100 8966
TIME...MOT...LOC 2158Z 346DEG 13KT 3097 8978

$$

98/SO
1 follow-up statement
955 
WWUS54 KLIX 182233
SVSLIX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
533 PM CDT THU AUG 18 2011

LAC117-MSC109-182242-
/O.CAN.KLIX.SV.W.0171.000000T0000Z-110818T2300Z/
PEARL RIVER MS-WASHINGTON LA-
533 PM CDT THU AUG 18 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN PEARL RIVER
COUNTY...AND NORTHEASTERN WASHINGTON PARISH IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF 
THE WARNED AREA.

LAT...LON 3076 8957 3073 8984 3097 8982 3106 8983
      3101 8982 3100 8966
TIME...MOT...LOC 2232Z 346DEG 13KT 3085 8975

$$

98/SO

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 18, 4:17 PM CDT, 42 minutes earlier.

Area forecast discussion, Aug 18, 4:17 PM CDT, 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
417 PM CDT THU AUG 18 2011

.SYNOPSIS...
LATEST UPPER AIR ANALYSIS AND WATER VAPOR SATELLITE IMAGERY SHOWED
THE ANTICYCLONIC CIRCULATION OVER WEST TEXAS WITH NORTHWEST TO NORTHERLY
FLOW FROM OKLAHOMA TO CENTRAL GULF COAST. PRECIPITABLE WATER VALUE
PLOTS SHOW NARROW CONVEYOR OF MOISTURE WITH 2 INCHES OR GREATER
FROM SOUTH CENTRAL TO ARKANSAS TO NORTHEAST GULF...WITH RELATIVELY
DRY AIR JUST TO THE EAST. THEREFORE...LIX SOUNDING REVEALED PW
VALUE NEAR 1.9 INCHES AND CAPE VALUES UP TO 4500J/KG. SOUNDING
ALSO SHOWED DRYING ABOVE 650MB WITH A NORTHEAST FLOW WHICH MAY
PROMOTE STORMS WITH STRONG GUSTY WINDS THIS AFTERNOON AND EVENING.

&&

.SHORT TERM...
ON THE FENCE IN THE SHORT TERM AS A FEW AREAS SOUTH OF THE LAKE
STRUGGLE TO DROP BELOW 80F THIS MORNING. WHILE HEAT INDEX VALUES
OF 105F ARE COMMON PLACE FOR OUR AREA THIS TIME OF YEAR...MORNING
LOWS STAYING AT OR ABOVE 80F ARE NOT. ERGO...MANY AREAS WILL HAVE
LITTLE TO NO RELIEF FROM THE HEAT OVERNIGHT. STORMS UP HAVE HELD
TOGETHER COMING SOUTH AS EMBEDDED UPPER LEVEL DISTURBANCES WILL
LIKELY DRIVE ISOLATED STORMS THIS EVENING...THUS WILL MAINTAIN
RAIN CHANCES ACROSS THE A FEW AREAS TONIGHT. DUE TO THE ISOLATED
NATURE OF COVERAGE OF THIS CONVECTION...WE ISSUED A HEAT ADVISORY
FOR EAST CENTRAL LOUISIANA AND SOUTHEAST LOUISIANA THROUGH FRIDAY
EVENING. THE MAIN UPPER LEVEL HIGH WILL SLOWLY EXPAND EAST FRIDAY
THROUGH MONDAY. 5H TEMPS WILL INCREASE FROM -6C TO -5C...WHILE
SLIGHT THIS WILL LOWER CONVECTION COVERAGE ACROSS THE AREA
THROUGH WEEKEND.

.LONG TERM...
THE MAIN UPPER LEVEL HIGH WILL RETROGRADE BACK OVER THE SOUTHERN
PLAINS MONDAY THROUGH WEDNESDAY OF NEXT WEEK. MID RANGE MODELS
HAVE BACKED OFF A FRONT APPROACHING THE AREA FOR TUESDAY WITH THE
MAIN PUSH AT THE SURFACE OCCURRING TOWARD GEORGIA AND CAROLINA.
WITH COOLER TEMPS AT 5H AND NORTH FLOW ALOFT...LATE AFTERNOON
ISOLATED TO SCATTERED STORMS WILL RETURN FOR NEXT WEEK.

&&

.AVIATION...
VFR CONDITIONS WILL PREVAIL THROUGH THE FORECAST PERIOD. ISOLATED
SHOWERS/THUNDERSTORMS REMAIN POSSIBLE THROUGH THIS EVENING...BUT
CHANCES REMAIN LOW ENOUGH TO LEAVE OUT OF THE TAFS AT THIS TIME. ANY
INCREASING THREATS WILL BE HANDLED WITH SHORT TERM AMENDMENTS. IF
THUNDERSTORMS DO OCCUR AT OR NEAR ANY OF THE TERMINALS...EXPECT WIND
GUSTS UP TO 30 KT WITH FREQUENT LIGHTNING AND REDUCED VISIBILITY DUE
TO LOCALLY HEAVY RAINFALL. OTHERWISE...THE ONLY RESTRICTIONS WILL BE
DUE TO PATCHY FOG DURING THE EARLY MORNING HOURS.

&&

.MARINE...
WINDS EXPECTED TO REMAIN LIGHT THROUGH SAT. SURFACE HIGH WILL
REBUILD ACROSS EAST GULF MAINTAINING A LIGHT SOUTH FLOW ACROSS THE
GULF THROUGH TUESDAY. WIND SPEEDS TO AROUND 10 KNOTS AND SEAS OF
2 FEET OR LESS WILL BE COMMON THROUGH THE FORECAST PERIOD.

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  74  95  73  97 /  30  30  10  20
BTR  76  96  75  96 /  30  30  10  20
ASD  75  94  74  94 /  20  20  10  10
MSY  80  95  77  93 /  20  20  10  10
GPT  75  93  74  93 /  10  20  10  10
PQL  73  94  74  93 /  10  20  10  10

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...HEAT ADVISORY UNTIL 7 PM FRIDAY FOR THE FOLLOWING ZONES:
     ASCENSION...ASSUMPTION...EAST BATON ROUGE...EAST
     FELICIANA...IBERVILLE...LIVINGSTON...NORTHERN
     TANGIPAHOA...ORLEANS...POINTE COUPEE...SOUTHERN
     TANGIPAHOA...ST. CHARLES...ST. HELENA...ST. JAMES...ST.
     JOHN THE BAPTIST...ST. TAMMANY...UPPER JEFFERSON...UPPER
     LAFOURCHE...UPPER PLAQUEMINES...UPPER ST. BERNARD...UPPER
     TERREBONNE...WASHINGTON...WEST BATON ROUGE...AND WEST
     FELICIANA.

GM...NONE.
MS...NONE.
GM...NONE.
&&
Hazardous weather outlook, Aug 18, 3:43 PM CDT, 1 hour 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW ORLEANS LA
343 PM CDT THU AUG 18 2011

GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037-
039-040-046>050-056>072-MSZ068>071-077-080>082-192045-
LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND-
LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT
20 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON OUT 20 NM-
COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM
20 TO 60 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON FROM 20 TO 60 NM-
COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO
60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA-
WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE-
EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES-
ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON-
ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE-
LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON-
LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA-
SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER-
HANCOCK-HARRISON-JACKSON-
343 PM CDT THU AUG 18 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF COASTAL WATERS
OF SOUTHEAST LOUISIANA AND SOUTH MISSISSIPPI...SOUTHEAST
LOUISIANA AND SOUTHERN MISSISSIPPI.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED THUNDERSTORMS WILL BE POSSIBLE...PRIMARILY DURING THE
LATE AFTERNOON AND EVENING HOURS. A FEW THUNDERSTORMS COULD BE
STRONG... PRODUCING GUSTY WINDS AND FREQUENT LIGHTNING.

A HOT AND HUMID AIR MASS WILL KEEP OVERNIGHT LOWS FROM DROPPING
BELOW THE UPPER 70S ACROSS MUCH OF SOUTHEAST LOUISIANA. THESE WARM
OVERNIGHT TEMPERATURES WILL PROVIDE LITTLE RELIEF FROM THE
HEAT...AND A HEAT ADVISORY IS IN EFFECT FOR ALL OF SOUTHEAST
LOUISIANA AWAY FROM THE IMMEDIATE GULF COAST.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

ISOLATED THUNDERSTORMS ARE EXPECTED FRIDAY THROUGH SUNDAY...AND
SCATTERED THUNDERSTORMS ARE EXPECTED MONDAY THROUGH WEDNESDAY. A
FEW THUNDERSTORMS COULD BE STRONG...PRODUCING GUSTY WINDS AND
FREQUENT LIGHTNING.

A HUMID AIR MASS WILL RESULT IN HEAT INDEX VALUES RISING TO NEAR
OR SLIGHTLY HIGHER THAN 105 DEGREES EACH AFTERNOON. A HEAT
ADVISORY IS IN EFFECT FOR ALL OF SOUTHEAST LOUISIANA AWAY FROM THE
IMMEDIATE GULF COAST THROUGH 7PM FRIDAY. IN THESE AREAS...
OVERNIGHT LOWS ARE FORECAST TO REMAIN WARM...PROVIDING LITTLE
RELIEF FROM THE HEAT...AND ENHANCING THE RISK OF HEAT RELATED
ILLNESSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Special weather statement, Aug 18, 2:38 PM CDT, 2 hours 21 minutes before
LAZ040-072-182030-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
238 PM CDT THU AUG 18 2011

...CLUSTER OF STRONG THUNDERSTORMS MOVING SOUTH AFFECTING ST. TAMMANY
PARISH...SOUTHERN TANGIPAHOA PARISH...

AT 233 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS 10 MILES NORTHWEST OF COVINGTON...OR
ABOUT OVER FOLSOM...MOVING SOUTH AT 15 MPH.

THE CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND
AROUND...ROBERT...COVINGTON...ABITA SPRINGS...MADISONVILLE AND
MANDEVILLE.

THE PRIMARY THREATS FROM THESE STORMS ARE FREQUENT LIGHTNING AND WIND
GUSTS TO NEAR 40 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING
UNTIL THESE STORMS HAVE PASSED.

THESE STORMS COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A
SHORT PERIOD OF TIME...RESULTING IN PONDING OF WATER AROUND LOW LYING
ROADWAYS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED
ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.

FREQUENT LIGHTNING IS OCCURRING WITH THESE STORMS. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND DOORS AND AVOID
USING TELEPHONES UNLESS IT IS AN EMERGENCY. TRY TO UNPLUG UNNECESSARY
ELECTRICAL APPLIANCES BEFORE THE THUNDERSTORM APPROACHES.

98/SO
Special weather statement, Aug 18, 3:31 PM CDT, 1 hour 28 minutes before
LAZ039-MSZ071-182130-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
331 PM CDT THU AUG 18 2011

...STRONG THUNDERSTORM MOVING SOUTH AFFECTING WALTHALL COUNTY...
WASHINGTON PARISH...

AT 328 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 13 MILES NORTH OF FRANKLINTON...OR ABOUT 5 MILES
SOUTHWEST OF DEXTER...MOVING SOUTH AT 10 MPH.

THE STRONG THUNDERSTORM WILL AFFECT AREAS IN AND
AROUND...FRANKLINTON.

THE PRIMARY THREATS FROM THIS STORM ARE FREQUENT LIGHTNING AND WIND
GUSTS TO NEAR 40 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING
UNTIL THIS STORM HAS PASSED.

FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND DOORS AND AVOID
USING TELEPHONES UNLESS IT IS AN EMERGENCY. TRY TO UNPLUG UNNECESSARY
ELECTRICAL APPLIANCES BEFORE THE THUNDERSTORM APPROACHES.

98/SO
Special weather statement, Aug 18, 3:48 PM CDT, 1 hour 11 minutes before
LAZ039-MSZ070-071-182145-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
348 PM CDT THU AUG 18 2011

...CLUSTER OF STRONG THUNDERSTORMS MOVING SOUTHEAST AFFECTING
WALTHALL COUNTY...PIKE COUNTY AND WASHINGTON PARISH.

AT 342 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS 22 MILES NORTHEAST OF MCCOMB...OR
ABOUT 15 MILES NORTH OF SALEM...MOVING SOUTH AT 25 MPH.

THE CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND
AROUND...SALEM...TYLERTOWN...DEXTER...VARNADO AND ANGIE.

THE PRIMARY THREATS FROM THESE STORMS ARE FREQUENT LIGHTNING AND WIND
GUSTS TO NEAR 40 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING
UNTIL THESE STORMS HAVE PASSED.

THESE STORMS COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A
SHORT PERIOD OF TIME...RESULTING IN PONDING OF WATER AROUND LOW LYING
ROADWAYS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED
ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.

FREQUENT LIGHTNING IS OCCURRING WITH THESE STORMS. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND DOORS AND AVOID
USING TELEPHONES UNLESS IT IS AN EMERGENCY. TRY TO UNPLUG UNNECESSARY
ELECTRICAL APPLIANCES BEFORE THE THUNDERSTORM APPROACHES.

98/SO

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 18, 4:19 PM CDTSevere Thunderstorm WarningLIXWalthall56 min
Aug 18, 3:03 PM CDTSpecial Marine WarningLIX57 min
Aug 18, 3:43 PM CDTHeat AdvisoryLIXAssumption, East Baton Rouge, East Feliciana, Iberville, Pointe Coupee, Saint Bernard and 7 more27 hr
Aug 18, 3:58 PM CDTSpecial Marine WarningLIX47 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2011Severe Thunderstorm Warnings in Louisiana, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.